| Model Number |
6248V-130 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the procedure, when cutting the delivery catheter with the competitor slitter, the physician noted that it was going well until the catheter was completely severed and were unable to restart the slit.The lead and distal end of the catheter were removed and a new catheter was used to successfully implant the lead.No patient complications have been reported as a result of this event.